# SDR SWAA2023052350472

- Difficulty date: May 20, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 45,635 hours, 27,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH EMER. LT INOP<[01] RELAMPED FWD ENTRY SLIDE EMERGENCY LIGHT IAW AMM 33-51-04.  FUNC. CHK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME
